We describe the general form of isometries between uniformly closed function algebras on locally compact Hausdorff spaces in a continuation of the study by Miura. We can actually obtain the form on the Shilov boundary, rather than just on the Choquet boundary. We also give an example showing that the form cannot be extended to the whole maximal ideal space.
If the inline PDF is not rendering correctly, you can download the PDF file here.
 Ellis A.J., Real characterizations of function algebras amongst function spaces, Bull. London Math. Soc., 1990, 22(4), 381–385 http://dx.doi.org/10.1112/blms/22.4.381
 Fleming R.J., Jamison J.E., Isometries on Banach Spaces: Function Spaces, Chapman Hall/CRC Monogr. Surv. Pure Appl. Math., 129, Chapman&Hall/CRC, Boca Raton, 2003
 de Leeuw K., Rudin W., Wermer J., The isometries of some function spaces, Proc. Amer. Math. Soc., 1960, 11(5), 694–698 http://dx.doi.org/10.1090/S0002-9939-1960-0121646-9
 Miura T., Real-linear isometries between function algebras, Cent. Eur. J. Math., 2011, 9(4), 778–788 http://dx.doi.org/10.2478/s11533-011-0044-9
 Nagasawa M., Isomorphisms between commutative Banach algebras with an application to rings of analytic functions, Kōdai Math. Sem. Rep., 1959, 11(4), 182–188 http://dx.doi.org/10.2996/kmj/1138844205
Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.